Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance

Erdős PL, Soukup L, Stoye J (2011)
Applied Mathematics Letters 24(1): 82-86.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Applied Mathematics Letters
Band
24
Zeitschriftennummer
1
Seite
82-86
ISSN
PUB-ID

Zitieren

Erdős PL, Soukup L, Stoye J. Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance. Applied Mathematics Letters. 2011;24(1):82-86.
Erdős, P. L., Soukup, L., & Stoye, J. (2011). Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance. Applied Mathematics Letters, 24(1), 82-86. doi:10.1016/j.aml.2010.08.021
Erdős, P. L., Soukup, L., and Stoye, J. (2011). Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance. Applied Mathematics Letters 24, 82-86.
Erdős, P.L., Soukup, L., & Stoye, J., 2011. Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance. Applied Mathematics Letters, 24(1), p 82-86.
P.L. Erdős, L. Soukup, and J. Stoye, “Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance”, Applied Mathematics Letters, vol. 24, 2011, pp. 82-86.
Erdős, P.L., Soukup, L., Stoye, J.: Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance. Applied Mathematics Letters. 24, 82-86 (2011).
Erdős, Péter L., Soukup, Lajos, and Stoye, Jens. “Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance”. Applied Mathematics Letters 24.1 (2011): 82-86.